Alert archive / Georgia / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 80, NWS Charleston, SC

June 14, 2022Jenkins County, Screven County, Georgia

NWS Charleston, SC issued this severe thunderstorm warning at Jun 14, 2022, 12:29 PM EDT for Jenkins County, Screven County, Georgia. It was in force for 46 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 14, 2022, 12:29 PM EDT (16:29 UTC)
Expired
Jun 14, 2022, 1:15 PM EDT
In force
46 min
Issued by
NWS Charleston, SC
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Jenkins County, GA, Screven County, GA

The radar

The Charleston,SC radar (KCLX), 82 km from the middle of the area, began a volume at 16:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 14, 12:33 PM EDTTSTM WND DMG7 Nnw Woodcliff, GATHUNDERSTORM WINDS BLEW DOWN A TREE ALONG BUTTERMILK RD NEAR THE SCREVEN COUNTY LINE. TIME OF EVENT WAS ESTIMATED FROM RADAR DATA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 14, 12:17 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 4.5 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2022-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2064 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2022-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 37 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2064 J/kg
Mixed-layer CIN
-97 J/kg
Mixed-layer LCL
1201 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
37 m²/s²
0-3 km storm-relative helicity
52 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

315 
WUUS52 KCHS 141629
SVRCHS
GAC165-251-141715-
/O.NEW.KCHS.SV.W.0080.220614T1629Z-220614T1715Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Charleston SC
1229 PM EDT Tue Jun 14 2022

The National Weather Service in Charleston has issued a

* Severe Thunderstorm Warning for portions of...
  Screven County in southeastern Georgia...
  Jenkins County in southeastern Georgia...

* Until 115 PM EDT.

* At 1228 PM EDT, severe thunderstorms were located along a line
  extending from 7 miles northeast of Millen to 6 miles north of
  Herndon, moving south at 10 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Minor hail damage to vehicles is possible. Expect wind 
           damage to trees and powerlines.

* Locations impacted include:
  Millen, Sylvania, Butts, Hiltonia, Rocky Ford, Woodcliff, Perkins,
  Hilltonia, Emmalane, Millhaven, Herndon and Scarboro.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Report damage directly to the Charleston National Weather Service at
888-383-2024 when it is safe to do so.

&&

LAT...LON 3289 8212 3292 8208 3292 8195 3295 8186
      3295 8182 3291 8176 3297 8167 3297 8161
      3262 8165 3264 8180 3265 8183 3264 8186
      3267 8208 3281 8215
TIME...MOT...LOC 1628Z 014DEG 8KT 3285 8182 3292 8214 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

ETM
2 follow-up statements
775 
WWUS52 KCHS 141646
SVSCHS

Severe Weather Statement
National Weather Service Charleston SC
1246 PM EDT Tue Jun 14 2022

GAC165-251-141715-
/O.CON.KCHS.SV.W.0080.000000T0000Z-220614T1715Z/
Screven GA-Jenkins GA-
1246 PM EDT Tue Jun 14 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 PM EDT
FOR PORTIONS OF SCREVEN AND JENKINS COUNTIES...

At 1246 PM EDT, severe thunderstorms were located along a line
extending from near Woodcliff to near Herndon, moving south at 10
mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to trees and powerlines.

Locations impacted include: 
Millen, Sylvania, Butts, Hiltonia, Rocky Ford, Woodcliff, Perkins,
Hilltonia, Emmalane, Millhaven, Herndon and Scarboro.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

Report damage directly to the Charleston National Weather Service at
888-383-2024 when it is safe to do so.

&&

LAT...LON 3289 8212 3292 8208 3292 8195 3295 8186
      3295 8182 3291 8176 3297 8167 3297 8161
      3262 8165 3264 8180 3265 8183 3264 8186
      3267 8208 3281 8215
TIME...MOT...LOC 1646Z 356DEG 9KT 3279 8178 3288 8215 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

SPR
765 
WWUS52 KCHS 141711
SVSCHS

Severe Weather Statement
National Weather Service Charleston SC
111 PM EDT Tue Jun 14 2022

GAC165-251-141720-
/O.EXP.KCHS.SV.W.0080.000000T0000Z-220614T1715Z/
Screven GA-Jenkins GA-
111 PM EDT Tue Jun 14 2022

...THE SEVERE THUNDERSTORM WARNING FOR PORTIONS OF SCREVEN AND
JENKINS COUNTIES WILL EXPIRE AT 115 PM EDT...
                
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire.

LAT...LON 3289 8212 3292 8208 3292 8195 3295 8186
      3295 8182 3291 8176 3297 8167 3297 8161
      3262 8165 3264 8180 3265 8183 3264 8186
      3267 8208 3281 8215
TIME...MOT...LOC 1710Z 014DEG 8KT 3274 8180 3283 8217 

$$

ETM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 10:50 AM EDT, 1 hour 39 minutes earlier.

Area forecast discussion, Jun 14, 10:50 AM EDT, 1 hour 39 minutes before
Area Forecast Discussion
National Weather Service Charleston SC
1050 AM EDT Tue Jun 14 2022

.SYNOPSIS...
Hot and dry high pressure will prevail into late week before a
cold front likely impacts the region this weekend.

&&

.NEAR TERM /THROUGH TONIGHT/...
A large mid-lvl ridge will prevail across the Southeast United
States while at the sfc the area remains nestled between high
pressure across the Atlantic and lee troughing inland. The main
issue for today will be hot and humid conditions across much of
Southeast South Carolina and Southeast Georgia. Mostly sunny
conditions will favor strong sfc heating under the ridge, leading to
hot afternoon temps peaking in the upper 90s away from the coast to
around 100 degrees well inland. The combination of these temps and
sfc dewpts in the 70s is expected to support heat index values
ranging between 108-113 degrees today. Although convection could
eventually play a role in cooling a few locations directly impacted
by showers/thunderstorms later today, confidence remains sufficient
for a Heat Advisory across all zones from 11AM-7PM.

Heading through afternoon and early evening hours, the main concern
focuses on the potential for thunderstorms developing upstream and
entering the local area from the north. Latest radar trends indicate
clusters of showers/thunderstorms entering the Midlands with a south
trajectory toward inland areas of Southeast South Carolina and
Southeast Georgia. This activity should reach inland areas while
encountering the strong mid-upper lvl ridge with outflow associated
with the complex progressing south-southeast over time and
potentially interacting with an afternoon seabreeze, which could
help produce additional convergence/lift needed for showers and
thunderstorms initiating across the local area. Should this occur,
large MLCAPE approaching 3500-4500 J/kg, DCAPE ranging between 1000-
1200 J/kg, and strong low-lvl lapse rates suggest the potential of
some organization to clusters of thunderstorms despite marginal
shear, some of which could become strong and/or severe with damaging
wind gusts being the primary concern starting early afternoon.
However, a greater potential exists heading into late afternoon and
early evening when a second round/cluster of thunderstorms
encounters most favorable atmospheric conditions across the local
area. Greatest chances of severe weather remain across northern
zones late today, mainly around the Tri-County Area where
convergence and sfc heating is potentially most enhanced during
thunderstorm activity, but there remains a limited risk of
severe weather across the entire area. Weak mid-lvl lapse rates,
PWATs approaching 2.0 inches, and high freezing lvls suggest
the hail threat will remain quite limited across the local area.
Given the overall setup, the latest SPC Convective Outlook now
places a Slight Risk of severe weather across the Tri-County
Area and Marginal Risk of severe weather across remaining parts
of Southeast South Carolina and Southeast Georgia.

Overnight: Greater uncertainty revolves around an upstream MCS track
and how close or how much influence it has on later thunderstorm
chances. Some of the overnight H3R solutions showed one remnant MCV
curling back down the SE coast and firing off another round of
showers and storms in our area this evening. But while there may be
some MCV related convection that impacts our area, there is too much
uncertainty to say for sure. For now, few to scattered showers and
thunderstorms remain in the forecast during late evening into
overnight hours. But expect later refinements to be made.

&&

.SHORT TERM /WEDNESDAY THROUGH FRIDAY/...
Wednesday: Mid-level ridging will prevail as a backdoor cold front
lingers across the area. High temperatures will be in the 90s with
dewpoints in the 70s. These conditions will support heat indices
over 105 degrees for the entire forecast area. A Heat Advisory will
be needed. While there are isolated spots that could approach 115
degrees, an Excessive Heat Warning is not expected at this time but
it will be another uncomfortable and hot day. Lows will be in the
70s. Otherwise, there are still some questions in regards to the
extent of precipitation. Some of the models are hitting at higher
rain chances while others keep the area dry. Therefore, have
maintained slight chance to chance POPs with better chances expected
inland. There will likely be thunderstorms with any showers but due
to insufficient shear, widespread severe weather is not anticipated.
SPC has outlooked portions of the area in a Marginal Risk for Severe
Thunderstorms so a few stronger storms cannot be completely ruled
out.

Thursday: Mid-level ridging will begin to shift west as a backdoor
cold front lingers before exiting the area late. High temperatures
will be lower than in recent days, giving some relief to the hot and
humid conditions. Although, highs will still be in the upper 80s to
mid 90s. But, heat indices are forecast to be in the mid 90s to mid
100s. A Heat Advisory could be needed but at this time, it'll likely
not be needed for the entire forecast area. Low temperatures will be
in the 70s. A round of diurnally driven showers and thunderstorms
will be possible, mainly across inland areas.

Friday: Mid-level ridging will give way to a deepening trough
situated over Canada. At the surface, a cold front will shift south
and closer to the area. A similar day to Thursday is expected with
high temperatures a few degrees warmer with dewpoints remaining in
the 70s. A more widespread day of heat indices over 105 degrees is
expected and a Heat Advisory will likely be needed. Although, as
cloud cover increases ahead of the approaching cold front,
temperatures could be lower than currently forecast. Outside of the
hot and humid temperatures, showers and thunderstorms will be
possible as PWATs rise to around 2.0" and better forcing moves into
the area.

&&

.LONG TERM /FRIDAY NIGHT THROUGH MONDAY/...
A cold front will cross through the area overnight Friday and then
shift offshore on Saturday. High pressure will then build back into
the region and prevail through Tuesday. The majority of the period
is expected to be dry with the exception of a few lingering showers
overnight Friday. While there will be a slight relief in
temperatures through the weekend, highs are still expected to be in
the 80s to 90s each day. Another round of heat advisories could be
needed starting Tuesday as heat indices creep back up into the mid
100s.

&&

.AVIATION /15Z TUESDAY THROUGH SATURDAY/...
Extended Aviation Outlook: VFR conditions A few showers and
thunderstorms are also possible and remnant/diminishing convection
to our north pushes into our region...possibly triggering additional
convection across our area. Confidence in convective evolution today
remains low and I have not included any convection in any of the
terminal forecasts with the 12Z issuance. But updates are likely as
things evolve.

Extended Aviation Outlook: VFR will prevail. However, brief
flight restrictions are possible during afternoon/evening
showers and thunderstorms through the week.

&&

.MARINE...
Overall southwest flow will persist in the coastal waters through
tonight, with 10-15 kt winds and a few higher gusts. Seas should
build up to 2-4 ft. A round of showers and thunderstorms could roll
down through coastal and outer waters tonight, although confidence
in that scenario remains low at the moment.

Wednesday through Sunday: High pressure will prevail over the waters
through late week. All the while a backdoor cold front will linger
across the region through at least Thursday, followed by a stronger
cold front late Friday. Wind directions will be quite variable at
less than 15 knots. Although, there could be a few higher gusts (~20
knots). Seas will be less than 4 feet.

&&

.TIDES/COASTAL FLOODING...
High astronomical tides and continuing positive tidal anomalies
will likely lead to minor to moderate coastal flooding during
the evening high tides through at least late week along coastal
portions of Charleston and Colleton Counties. Minor coastal
flooding will also be possible from Beaufort County southward
through McIntosh County starting the second half of the week.

&&

.CLIMATE...
June 14 record highs:
KCHS: 99/2010
KCXM: 97/1981 and 1958 and 1921
KSAV: 102/2010

June 15 record highs:
KCHS: 98/2015 and 1981
KCXM: 99/1981
KSAV: 102/1971

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...Heat Advisory until 7 PM EDT this evening for GAZ087-088-
     099>101-114>119-137>141.
SC...Heat Advisory until 7 PM EDT this evening for SCZ040-042>045-
     047>052.
MARINE...None.

&&

NEAR TERM...DPB
SHORT TERM...RAD
LONG TERM...RAD
AVIATION...RAD/TBA
MARINE...DPB/RAD
TIDES/COASTAL FLOODING...
CLIMATE...
Hazardous weather outlook, Jun 14, 11:12 AM EDT, 1 hour 17 minutes before
Hazardous Weather Outlook
National Weather Service Charleston SC
1112 AM EDT Tue Jun 14 2022

AMZ330-350-352-354-374-151515-
Charleston Harbor-
Waters from South Santee River to Edisto Beach SC out 20 NM-
Waters from Edisto Beach SC to Savannah GA out 20 NM-
Waters from Savannah GA to Altamaha Sound GA out 20 NM, including
Grays Reef National Marine Sanctuary-
Waters from Savannah GA to Altamaha Sound GA from 20 to 60 NM-
1112 AM EDT Tue Jun 14 2022

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...This afternoon and tonight.

Severe Thunderstorms: Clusters of thunderstorms should enter the
region today, some of which could shift offshore, producing strong
and/or damaging wind gusts this afternoon and/or evening.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

SCZ049-050-151515-
Coastal Colleton-Charleston-
1112 AM EDT Tue Jun 14 2022

...HEAT ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for southeast South Carolina.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.

Severe Thunderstorms: Clusters of thunderstorms should enter the
region today, some of which could produce strong and/or damaging wind
gusts this afternoon and/or evening.

Coastal Flooding: Minor coastal flooding is possible with this
evenings high tide. A Coastal Flood Advisory will be needed.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Coastal Flooding: Minor to moderate coastal flooding is possible
with each evening high tide. Thus, Coastal Flood Advisories could be
needed.

Heat: Afternoon heat index values will likely reach 105 degrees or
greater each day through late week. Thus, additional Heat Advisories
will likely be needed each day for all or portions of the area.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

GAZ117-119-139-141-SCZ048-051-151515-
Coastal Bryan-Coastal Chatham-Coastal Liberty-Coastal McIntosh-
Beaufort-Coastal Jasper-
1112 AM EDT Tue Jun 14 2022

...HEAT ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for southeast Georgia and
southeast South Carolina.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.

Severe Thunderstorms: Clusters of thunderstorms should enter the
region today, some of which could produce strong and/or damaging wind
gusts this afternoon and/or evening.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Coastal Flooding: Minor coastal flooding will be possible during the
evening high tides. Thus, Coastal Flood Advisories could be needed
midweek.

Heat: Afternoon heat index values will likely reach 105 degrees or
greater each day through late week. Thus, additional Heat Advisories
will likely be needed for all or portions of the area.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

GAZ087-088-099>101-114>116-118-137-138-140-SCZ040-042>045-047-052-
151515-
Jenkins-Screven-Candler-Bulloch-Effingham-Tattnall-Evans-
Inland Bryan-Inland Chatham-Long-Inland Liberty-Inland McIntosh-
Allendale-Hampton-Inland Colleton-Dorchester-Inland Berkeley-
Inland Jasper-Tidal Berkeley-
1112 AM EDT Tue Jun 14 2022

...HEAT ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for southeast Georgia and
southeast South Carolina.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.

Severe Thunderstorms: Clusters of thunderstorms should enter the
region today, some of which could produce strong and/or damaging wind
gusts this afternoon and/or evening.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Heat: Afternoon heat index values will likely reach 105 degrees or
greater each day through late week. Thus, additional Heat Advisories
will likely be needed for all or portions of the area.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

In the hours before

Special weather statement, Jun 14, 11:01 AM EDT, 1 hour 28 minutes before
Special Weather Statement
National Weather Service Charleston SC
1101 AM EDT Tue Jun 14 2022

GAZ087-141530-
Jenkins-
1101 AM EDT Tue Jun 14 2022

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF JENKINS COUNTY...

At 1101 AM EDT, National Weather Service doppler radar indicated a
strong thunderstorm near Millen, moving southeast at 15 mph.

HAZARD...strong winds 45 to 55 mph.

SOURCE...Radar Indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Some locations in the path of this storm include...
Millen, Butts, Emmalane, Perkins, Herndon and Scarboro.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Report damage directly to the Charleston National Weather Service at
888-383-2024 when it is safe to do so. You can also email your
report to nws.charlestonsc@noaa.gov.

&&

LAT...LON 3288 8213 3292 8208 3292 8195 3295 8186
      3295 8185 3287 8178 3270 8186 3267 8186
      3262 8202 3266 8208 3281 8215
TIME...MOT...LOC 1501Z 329DEG 15KT 3285 8200

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

SPR
Special weather statement, Jun 14, 12:19 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service Charleston SC
1219 PM EDT Tue Jun 14 2022

GAZ087-141645-
Jenkins-
1219 PM EDT Tue Jun 14 2022

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF JENKINS COUNTY...

At 1216 PM EDT, National Weather Service doppler radar indicated
strong thunderstorms along a line extending from 9 miles north of
Herndon to near Millen, and moving southeast at 5 mph.

HAZARD...strong winds 45 to 55 mph and up to penny sized hail.

SOURCE...Radar Indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Minor hail damage to plants,
         trees and crops is possible. Damage to windshields is
         unlikely.

Some locations in the path of these storms include...
Millen, Butts, Emmalane, Perkins, Herndon and Scarboro.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Report damage directly to the Charleston National Weather Service at
888-383-2024 when it is safe to do so. You can also email your
report to nws.charlestonsc@noaa.gov.

&&

LAT...LON 3289 8212 3292 8208 3292 8195 3295 8186
      3293 8178 3292 8177 3291 8177 3267 8187
      3265 8184 3261 8201 3266 8208 3274 8211
      3281 8215
TIME...MOT...LOC 1616Z 330DEG 5KT 3295 8213 3285 8190

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH

ETM

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 11:01 AM EDTSpecial Weather StatementCHSJenkins29 min
Jun 14, 11:59 AM EDTSevere Thunderstorm WarningCHSScreven46 min
Jun 14, 12:19 PM EDTSpecial Weather StatementCHSJenkins26 min
Jun 14, 12:52 PM EDTSpecial Weather StatementCHSBulloch, Candler38 min
Jun 14, 1:17 PM EDTSevere Thunderstorm WarningCHSBulloch, Effingham, Screven43 min
Jun 14, 1:47 PM EDTSpecial Weather StatementCHSLiberty28 min
Jun 14, 1:56 PM EDTSevere Thunderstorm WarningCHSBryan, Bulloch, Chatham, Effingham, Evans, Liberty64 min
Jun 14, 2:19 PM EDTSpecial Weather StatementCHSChatham, Liberty, McIntosh41 min
Jun 14, 2:31 PM EDTSevere Thunderstorm WarningCHSBryan, Chatham, Liberty, Long, McIntosh59 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.